# SDR G1IA20210716018

- Difficulty date: July 16, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N170SE
- Make and model: Beech C90A
- Aircraft serial: 1708
- Aircraft time: 7,321 hours, 10,298 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D212
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE RIGHT SIDE LOW FUEL PRESSURE ANNUNCIATOR BRIEFLY ILLUMINATED THEN WENT OUT AS THE AMBER FUEL XFEED ANNUNCIATOR ILLUMINATED, SIGNIFYING THE LOSS OF THE RIGHT SIDE FUEL BOOST PUMP. CORRECTIVE ACTION: FOUND R/H BOOST PUMP TO BE INTERMITTENTLY FAILING. REMOVED DEFECTIVE R/H BOOST PUMP P/N: 1D2-12 S/N: UNREADABLE AND INSTALLED OVERHAULED R/H BOOST PUMP P/N: 1D2-12 S/N: 12AV249. WORK DONE IAW KING AIR 90 SERIES MAINTENANCE MANUAL CH. 28-20-05.  GROUND FUNCTIONAL TEST GOOD. NO FURTHER DEFECTS NOTED.
